# SDR SIMA20200226001

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 36,236 hours, 31,417 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 4971262
- Part serial: TP44290479
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL AT 37000FT CRUISE THE 115 VAC BUS OFF, CAME ON THE EICAS - STRONG ELECTRICAL BURNING SMELL IN COCKPIT AND CABIN-C/A-FOUND PRINTER TO BE THE CAUSE OF BURNING SMELL PLACED PRINTER ON MEL. DEFERRED PRINTER 23-06 MAINTENANCE ACTION COMPLIED WITH COLLARED CB J7. REMOVED AND REPLACED ACARS PRINTER IAW AMM 23-22-02 OPC GOOD MEL RESTORED
